# SDR COMA0660664

- Difficulty date: November 29, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 26,201 hours, 23,277 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5436 - ABORTED TAKEOFF AT LGA DUE TO STEERING INOPERATIVE MESSAGE, FLIGHT RETURNED TO THE GATE.  PERFORMED STEERING SYSTEM RESET AND TAXIED AIRCRAFT USING RUDDER PEDALS AND TILLER, NO DEFECTS NOTED.
